# SDR USAA2011070600001

- Difficulty date: June 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,316 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N55171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL BETWEEN BS 1418 TO BS 1420, STR 16L.  REPLACED INTERCOSTAL BETWEEN BS 1418 TO BS 1420, STR 16L IAW B757-200 SRM 51-40-02 PAR 4 & 7, SRM 53-00-04 FIG 101.
